# SDR UALA2010100403685

- Difficulty date: October 4, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 31,216 hours, 12,951 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 175
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GROUND SCAN ON CIDS BITE CHECK AND CABIN EMERGENCY LIGHTING CHECK FAILED. REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY AT LT OVERWING EXIT (11WL). GROUND SCAN ON CIDS AND CABIN EMERGENCY LIGHTING CHECK BOTH PASS WITH NO FAILURES.
